Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Norman, OK

August 8, 20124 counties in Texas

NWS Norman, OK issued this special weather statement at Aug 8, 2012, 12:56 AM CDT for 4 counties in Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2012, 12:56 AM CDT (05:56 UTC)
Expired
Aug 8, 2012, 1:45 AM CDT
In force
49 min
Issued by
NWS Norman, OK

Counties Archer County, TX, Baylor County, TX, Knox County, TX, Wichita County, TX

The radar

The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
516 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2638 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

174 
WWUS84 KOUN 080600
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED AUG 8 2012

TXZ084>090-080645-
BAYLOR TX-WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-FOARD TX-KNOX TX-
1256 AM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...WICHITA...
SOUTHEASTERN WILBARGER...SOUTHWESTERN CLAY...ARCHER...SOUTHEASTERN
FOARD AND KNOX COUNTIES UNTIL 145 AM CDT...

AT 1251 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
IOWA PARK TO 4 MILES NORTH OF LAKE KEMP TO 14 MILES EAST OF
GUTHRIE...MOVING SOUTHEAST AT 35 MPH.

THE STRONG NORTHERLY WINDS MAY PRODUCE AREAS OF BLOWING DIRT WHICH 
WOULD IMPACT VISIBILITIES FOR MOTORISTS. IF YOU ENCOUNTER BLOWING 
DIRT BE PREPARED TO SLOW DOWN DUE TO RAPID CHANGES IN VISIBILITY.

HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ELECTRA...ARCHER CITY...MUNDAY...KNOX CITY...BENJAMIN... 
LAKE ARROWHEAD...LAKE DIVERSION...LAKE KICKAPOO...AND TRUSCOTT.

LAT...LON 3340 9999 3379 9999 3394 9928 3413 9871
      3366 9829 3339 9880
TIME...MOT...LOC 0551Z 331DEG 30KT 3406 9875 3383 9918 3361 10007 

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:05 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 7, 11:05 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT TUE AUG 7 2012

.AVIATION...
06Z TAFS... SCATTERED SHOWERS/STORMS WILL BE POSSIBLE THROUGH
WEDNESDAY EVENING BUT CHANCES ARE TOO LOW AT SOME SITES AND/OR AT
SOME TIMES FOR MENTION IN TAFS.

&&

.PREV DISCUSSION... /ISSUED 1001 PM CDT TUE AUG 7 2012/

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE SLOWLY SOUTHEAST
THROUGH WESTERN PARTS OF THE AREA THIS EVENING. MODERATE SOUTHERLY
LOW LEVEL FLOW AND BAND OF SLIGHTLY STRONGER NW FLOW ALOFT MAY
KEEP ACTIVITY GOING A BIT LONGER INTO THE NIGHT. IN ADDITION
OTHER SHOWERS AND TSTMS MOVING OUT OF SE CO/WRN KS MAY MAKE INTO
WESTERN PARTS OF THE FA OVERNIGHT. THUS WILL BUMP UP THE POPS FOR
THE OVERNIGHT HOURS...ESP IN THE WEST. OTRW NO SIG CHANGES.

PREV DISCUSSION... /ISSUED 639 PM CDT TUE AUG 7 2012/

AVIATION...
00Z TAFS... SCATTERED SHOWERS/STORMS WILL AFFECT THE AREA TONIGHT
AND WEDNESDAY. HOWEVER... CHANCES TOO LOW AT SOME SITES FOR
MENTION IN TAF. WINDS WILL BE VARIABLE AND GUSTY NEAR ANY
THUNDERSTORMS. OTHERWISE... VFR CONDITIONS EXPECTED THROUGHOUT THE
TAF PERIOD.

PREV DISCUSSION... /ISSUED 402 PM CDT TUE AUG 7 2012/

DISCUSSION...
SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING SINCE THIS MORNING
ACROSS PORTIONS OF THE FA. CURRENTLY...A SFC TROUGH EXTENDS FROM
NW OK THROUGH CENTRAL AND SCENTRAL OK. ISOLATED TO WIDELY
SCATTERED STORMS HAVE DEVELOPED ALONG THIS FEATURE. FURTHER NORTH
ACROSS KS ECENTRAL KS...A SMALL COMPLEX HAS BEEN SLOWLY DRIFTING
SOUTHWARD ALL DAY. AN OUTFLOW BOUNDARY ASSOCIATED WITH THE
PREVIOUS WAS MOVING WEST AND SOUTHWESTWARD QUITE RAPIDLY INTO SW
KS...AND WILL PUSH INTO NORTHERN OK WITHIN THE NEXT 30 MINS. WATER
VAPOR IMAGERY SHOWS THE NEXT SIGNIFICANT VORT MAX...WITHIN THE
NORTHWESTERLY FLOW ALOFT EAST OF THE RIDGE AXIS...MOVING ACROSS NW
NEBRASKA AND W SD. A SHORTWAVE TROUGH EXTENDED FROM HERE THROUGH E
CENTRAL CO. EXPECT AN INCREASE IN COVERAGE ACROSS THE N/NW ZONES
LATE TONIGHT AS THIS SHORTWAVE MOVES INTO KS...IN ADDITION TO AN
UPPER JET MAX. IT IS UNCLEAR HOW MUCH COVERAGE WILL BE PRESENT
LATE TONIGHT CONSIDERING THE ACTIVITY FROM TODAY AND VARIOUS
BOUNDARIES PRESENT SO WE HAVE ONLY INCREASED POPS SLIGHTLY ACROSS
THE NORTH INTO THE HIGH CHANCE RANGE. THE BEST CHANCES WILL LIKELY
REMAIN OVER NORTHERN OK DURING THE OVERNIGHT HOURS AND THEN SHIFT
SOUTHEASTWARD ACROSS NE AND E OK THROUGH TOMORROW AFTERNOON.

TEMPS TOMORROW WILL BE TRICKY DEPENDING ON THE AMOUNT OF CLOUD
COVER/CONVECTION AND ANY OUTFLOW PRESENT...BUT IT APPEARS THE
SOUTHWEST QUADRANT OF THE CWA WILL REMAIN VERY HOT WITH MAXT
EXCEEDING 104 WITHIN 850MB THERMAL RIDGE. AS THE AFOREMENTIONED
VORT MAX MOVES ACROSS THE MIDWEST LATE WED THROUGH THURSDAY NIGHT
A COLD FRONT WILL DIVE SOUTH IMPACTING OK DURING THE DAY THURSDAY.
TEMPS WILL FINALLY TAKE A SIGNIFICANT DIVE BACK INTO THE MID TO
UPPER 90S BY FRIDAY AND THIS WEEKEND AS DEEP NORTHERLY FLOW
IMPACTS THE REGION BETWEEN THE RIDGE TO THE WEST AND A TROUGH
OVER THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  76 100  75 100 /  40  30  20  10
HOBART OK         78 102  77 103 /  60  30  20  10
WICHITA FALLS TX  78 104  77 104 /  30  30  20  10
GAGE OK           73  99  72  99 /  50  20  10  10
PONCA CITY OK     75  98  74  97 /  30  20  20  10
DURANT OK         77 102  76 102 /  30  20  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

02/25/25
Hazardous weather outlook, Aug 7, 8:35 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT TUE AUG 7 2012

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
835 PM CDT TUE AUG 7 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT.  SEVERE STORMS NOT EXPECTED...BUT A FEW STRONG STORMS
MAY PRODUCE WIND GUSTS TO AROUND 50 MPH.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
THIS EVENING AND INTO THE OVERNIGHT HOURS ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE SEVERE WEATHER THREAT WILL
REMAIN LOW OVERNIGHT WITH LIMITED INSTABILITY AND SHEAR...BUT A FEW
STRONG STORMS COULD PRODUCE GUSTY WINDS ALONG WITH BRIEF HEAVY RAIN
AND CLOUD TO GROUND LIGHTNING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.

OTHER HAZARDOUS WEATHER...
HIGH WILDFIRE DANGER WILL PERSIST ACROSS THE REGION.

THE PERSISTENT HOT TEMPERATURES WILL ALSO INCREASE CHANCES OF HEAT
RELATED ILLNESSES...ESPECIALLY FOR THOSE PARTICIPATING IN STRENUOUS
OUTDOOR ACTIVITIES DURING THE HEAT OF THE DAY.  A HEAT ADVISORY
REMAINS IN EFFECT THROUGH 10 PM CDT THIS EVENING FOR LOCATIONS
SOUTHEAST OF A SEYMOUR TEXAS TO WATONGA OKLAHOMA TO PERRY
OKLAHOMA LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY.  ALTHOUGH
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING STRONG AND POSSIBLY DAMAGING WIND GUSTS.

OTHER HAZARDOUS WEATHER...
WILDFIRE DANGER WILL REMAIN HIGH REGIONWIDE DUE TO SIGNIFICANT
DROUGHT CONDITIONS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM WEDNESDAY.

MBS/03/II

In the hours before

Special weather statement, Aug 7, 9:04 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT TUE AUG 7 2012

TXZ085-086-080245-
WICHITA TX-WILBARGER TX-
904 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WICHITA AND
SOUTHEASTERN WILBARGER COUNTIES UNTIL 945 PM CDT...

AT 901 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA...
MOVING SOUTHWEST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
ELECTRA...GRAYBACK...HARROLD AND HAYNESVILLE.

LAT...LON 3396 9927 3421 9899 3411 9876 3383 9900
TIME...MOT...LOC 0201Z 42DEG 11KT 3405 9898
Local storm report, Aug 7, 10:24 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1024 PM CDT TUE AUG 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     LAWTON                  34.60N 98.42W
08/07/2012                   COMANCHE           OK   LAW ENFORCEMENT

            NW 112TH/NW CACHE RD ROOF DAMAGE/WINDOWS BLOWN OUT.

0701 PM     TSTM WND DMG     LAWTON                  34.60N 98.42W
08/07/2012                   COMANCHE           OK   LAW ENFORCEMENT

            NW 112TH/NW CACHE RD 5-6 PWR POLES DOWN.

&&

DW
Special weather statement, Aug 7, 11:23 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1123 PM CDT TUE AUG 7 2012

OKZ033-036-TXZ083-080515-
HARMON OK-JACKSON OK-HARDEMAN TX-
1123 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON...
SOUTHWESTERN JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 1215
AM CDT...

AT 1118 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM DUKE TO 7 MILES WEST OF ELDORADO TO 6 MILES NORTHEAST OF
KIRKLAND...MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
QUANAH...OLUSTEE...ELDORADO...DUKE AND GOODLETT.

LAT...LON 3450 10000 3454 9981 3473 9957 3473 9953
      3459 9935 3438 9951 3418 9992 3420 9995
      3429 10000
TIME...MOT...LOC 0418Z 322DEG 14KT 3465 9958 3449 9978 3446 9999

11
Special weather statement, Aug 7, 11:56 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT TUE AUG 7 2012

OKZ035-037-038-044-080545-
COTTON OK-KIOWA OK-TILLMAN OK-COMANCHE OK-
1156 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COTTON...SOUTH CENTRAL
KIOWA...TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 1245 AM
CDT...

AT 1155 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM MANITOU TO CHILLICOTHE TO
12 MILES EAST OF SWEARINGEN...MOVING SOUTHEAST AT 40 MPH. SCATTERED
SHOWERS AND STORMS WILL OCCUR BEHIND THIS WIND SHIFT WITH BRIEF
HEAVY RAIN.

HAZARDS INCLUDE... WIND GUSTS TO 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...FREDERICK...CACHE...SNYDER...GRANDFIELD...GERONIMO...
RANDLETT...CHATTANOOGA...DAVIDSON...INDIAHOMA...MANITOU...DEVOL...
FAXON...HOLLISTER...LOVELAND...COOKIETOWN AND FORT SILL.

LAT...LON 3420 9894 3421 9895 3420 9898 3422 9899
      3421 9901 3422 9913 3459 9909 3462 9909
      3462 9908 3463 9909 3467 9909 3474 9834
      3414 9840
TIME...MOT...LOC 0455Z 331DEG 34KT 3454 9897 3423 9942 3408 9994

11
Special weather statement, Aug 8, 12:07 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT WED AUG 8 2012

OKZ036-037-TXZ083>088-080600-
TILLMAN OK-JACKSON OK-BAYLOR TX-WICHITA TX-WILBARGER TX-HARDEMAN TX-
FOARD TX-KNOX TX-
1207 AM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR TILLMAN...SOUTHEASTERN JACKSON...
NORTHWESTERN BAYLOR...NORTHWESTERN WICHITA...WILBARGER...
SOUTHEASTERN HARDEMAN...FOARD AND KNOX COUNTIES UNTIL 100 AM CDT...

AT 1204 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM MANITOU TO 6 MILES
SOUTHEAST OF MEDICINE MOUND TO 3 MILES NORTH OF HACKBERRY...MOVING
SOUTHEAST AT 40 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
SEEN BEHIND THE WIND SHIFT AND THE STORMS WILL PRODUCE BRIEF HEAVY
RAIN.

HAZARDS INCLUDE... WIND GUSTS TO 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...ELECTRA...CROWELL...GRANDFIELD...TIPTON...
CHILLICOTHE...MANITOU...BENJAMIN...HEADRICK...HOLLISTER...
HARROLD...LOCKETT AND ODELL.

LAT...LON 3420 10005 3423 9966 3467 9911 3412 9856
      3360 9928 3348 9999 3383 10000 3384 10005
TIME...MOT...LOC 0504Z 333DEG 33KT 3447 9899 3413 9951 3398 10015

11
Special weather statement, Aug 8, 12:56 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT WED AUG 8 2012

TXZ084>090-080645-
BAYLOR TX-WICHITA TX-WILBARGER TX-CLAY TX-ARCHER TX-FOARD TX-KNOX TX-
1256 AM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR...WICHITA...
SOUTHEASTERN WILBARGER...SOUTHWESTERN CLAY...ARCHER...SOUTHEASTERN
FOARD AND KNOX COUNTIES UNTIL 145 AM CDT...

AT 1251 AM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
IOWA PARK TO 4 MILES NORTH OF LAKE KEMP TO 14 MILES EAST OF
GUTHRIE...MOVING SOUTHEAST AT 35 MPH.

THE STRONG NORTHERLY WINDS MAY PRODUCE AREAS OF BLOWING DIRT WHICH
WOULD IMPACT VISIBILITIES FOR MOTORISTS. IF YOU ENCOUNTER BLOWING
DIRT BE PREPARED TO SLOW DOWN DUE TO RAPID CHANGES IN VISIBILITY.

HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...ELECTRA...ARCHER CITY...MUNDAY...KNOX CITY...BENJAMIN...
LAKE ARROWHEAD...LAKE DIVERSION...LAKE KICKAPOO...AND TRUSCOTT.

LAT...LON 3340 9999 3379 9999 3394 9928 3413 9871
      3366 9829 3339 9880
TIME...MOT...LOC 0551Z 331DEG 30KT 3406 9875 3383 9918 3361 10007

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:16 PM CDTSpecial Weather StatementOUNCotton44 min
Aug 7, 7:19 PM CDTSpecial Weather StatementOUNKingfisher41 min
Aug 7, 7:29 PM CDTSpecial Weather StatementOUNWoodward46 min
Aug 7, 11:23 PM CDTSpecial Weather StatementOUNJackson52 min
Aug 7, 11:56 PM CDTSpecial Weather StatementOUNComanche, Tillman49 min
Aug 8, 12:07 AM CDTSpecial Weather StatementOUNTillman53 min
Aug 8, 2:04 AM CDTSpecial Weather StatementOUNComanche, Greer, Jackson, Kiowa, Washita56 min
Aug 8, 12:29 PM CDTSpecial Weather StatementOUNAtoka31 min
Aug 8, 5:03 PM CDTSevere Thunderstorm WarningOUNPottawatomie42 min
Aug 8, 5:41 PM CDTSpecial Weather StatementOUNSeminole34 min
Aug 8, 6:16 PM CDTSpecial Weather StatementOUNAtoka44 min
Aug 8, 6:21 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal39 min
Aug 8, 6:54 PM CDTSpecial Weather StatementOUNAtoka51 min
Aug 7, 7:15 PM CDTSpecial Weather StatementOUNClay45 min
Aug 7, 9:04 PM CDTSpecial Weather StatementOUNWilbarger41 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.